# SDR NWAA09715646

- Difficulty date: March 6, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY LIGHTS AT BOTH SETS OF OVERWING EXITS WERE FOUND TO BE INOPERATIVE.  MX FOUND THE ASSOCIATED BATTERY PACKS TO BE DEFECTIVE AND REPLACED THEM.  SYS OPS WAS NORMAL AFTER THE BATTERY PACKS WERE REPLACED.  (K)
